arminstraub.com

Densities of short uniform random walks in higher dimensions

Densities of short uniform random walks in higher dimensions
Jonathan M. Borwein, Armin Straub, Christophe Vignat — Journal of Mathematical Analysis and Applications — Volume 437, Number 1, 2016, Pages 668-707

Abstract

We study arithmetic properties of short uniform random walks in arbitrary dimensions, with a focus on explicit (hypergeometric) evaluations of the moment functions and probability densities in the case of up to five steps. Somewhat to our surprise, we are able to provide complete extensions to arbitrary dimensions for most of the central results known in the two-dimensional case.

Download

LinkSizeDescriptionHits
525.51 KB Preprint (PDF, 42 pages) 685

BibTeX

@article{dwalks-2016,
    author = {Jonathan M. Borwein and Armin Straub and Christophe Vignat},
    title = {Densities of short uniform random walks in higher dimensions},
    journal = {Journal of Mathematical Analysis and Applications},
    year = {2016},
    volume = {437},
    number = {1},
    pages = {668--707},
    doi = {10.1016/j.jmaa.2016.01.017},
}